# SDR SWAA2024080907746

- Difficulty date: July 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS380 TO BS400 AND LBL 13 AT PASSENGER CABIN 2024-414823<[01] REPLACED ANGLE LOCATED ON FLOOR STRUCTURE BS380 TO BS400 AND LBL 13 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 138 REV. REPLACED ANGLE LOCATED ON FLOOR STRUCTURE BS380 TO BS400 AND LBL 13 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 138 REV. -
